# SDR IXXA100026O

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,108 hours, 33,064 cycles
- Engine: Ge CFM562C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Part serial: 0009
- Condition: Defective
- Location: Mlg
- Part time: 101,108 hours, 33,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING UPLATCH CHECK, GEAR NOT LATCH LIGHT CAME ON, THE CREW CYCLED GEARS AND THE GEAR NOT LATCH LIGHT REMAINED ON THE REMAINDER OF FLIGHT. THEY LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND NLG UPLATCH OVER CTR MECHANISM BINDING, NOT GOING OVER CTR, CLEANED AND LUBED UPLATCH. ALSO FOUND LT MLG DOOR PULL TEST LOW, ADJUSTED LT MLG LOCK SPRING. REPLACED LT MLG DOWN AND LOCKED SWITCH. OPS CHECK GOOD IAW MM 32-30-0, 32-31-4, 32-60-0. ACFT WAS RETURNED TO SERVICE.
